I've been taking this medication and it is making me suffer vomiting and some diarrhoea, should I go back to my GP or is this a common thing for this drug?
If you just started it, it may be a side effect that may go away. I've been taking 100mg for over 10 years and have no problems with it. Of coarse the best bet is to tell your doctor right away if your vomiting after taking it. That is not good with any medicine. Same with the diarrhea. No need to suffer.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 3 answers
Sertraline - I have been taking 100 mg of Sertaline for 3.5 years, and have had chronic diarrhea for
Posted 5 Oct 2011 • 1 answer
Posted 10 Apr 2015 • 3 answers
Posted 3 Oct 2015 • 2 answers
Posted 14 Feb 2017 • 1 answer